# SDR UALA2011100305355

- Difficulty date: October 1, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,496 hours, 8,735 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL FILTER SENSOR FAULT MESSAGE.  REPLACED PRESSURE SWITCH PER EG6190 PER MM.  BUT AFTER 2 STATIC ENGINE RUN STILL LEAKING OIL.  REPLACED ENGINE OIL SWITCH AN O-RING PLATE FOUND GARLOCK SEAL LEAKING ON PMA.  REPLACED SEAL CHECKED GOOD.
